# SDR UIEA2022021500133

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 89,383 hours, 15,011 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Elt
- Part number: 11526821
- Part serial: 115268200680
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L, O
- Precautionary procedure: K

## Discrepancy

SYSTEM INOP - FOUND THE FIXED ELT IS INOP WHEN SET THE SWITCH TO ON POSITION( IAW AR AMM 23-24-01 PAGE 401, 402 REV 103 REPLACED FIXED ELT AND CONDITION CHECK NORMAL. IAW AR AMM 23-24-01 PAGE 402 REV 103 PERFORMED ELT INSTALLATION TEST AND THE RESULT WAS SATISFACTORY. )
